MathSciNet Relay Station
MathSciNet bibliographic data
MR358042 35B35
Chafee, Nathaniel A stability analysis for a semilinear parabolic partial differential equation. J. Differential Equations 15 (1974), 522–540.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement